# SDR CALA9700546

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17543
- Make and model: Doug DC-9-32
- Aircraft serial: 45789
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 160-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND J-CHANNELS CORRODED AT STA 160 TO 237, BL 0 AND STA 160, BL 0 TO LBL 60.  THE CHANNELS WERE REMOVED, NEW CHANNELS WERE FABRICATED AND INSTALLED IAW SRM 53-11-1 AND 51-30-2.
